DOI 10.2169/internalmedicine.54.3919
Multiple Colon Ulcers with Typical Small Intestinal Lesions Induced by Non-Steroidal Anti-Inflammatory Drugs.
Аннотация
The diagnosis of NSAID-induced colon ulcers is difficult when the distribution or endoscopic findings are not typical. An 83-year-old woman was transferred to our hospital for hemorrhagic diarrhea. Colonoscopy showed multiple ulcers in the entire colon, particularly longitudinal ulcers in the transverse colon. These were unusual for NSAID-induced colopathy, although she had been on meloxicam. However, capsule endoscopy revealed multiple scars and erosions, characteristic of NSAIDs users. The final diagnosis was NSAID-induced enteropathy, and all lesions were in remission after meloxicam discontinuation. We herein emphasize the value of an endoscopic assessment of the entire digestive tract in the diagnosis of NSAID-induced mucosal lesions.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.